Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have had loose bowels for about a month and

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3809 Questions
Question
I have had loose bowels for about a month and half. I have Lupus, deletion 5 q anemia and sjogrens syndrom. I take plaquenil for the Lupus and different eye drops for dry eyes and majic mouthwash and pilocarpine HHCL 5 mg for very dry mouth. I took Mira lax for bowels but have discontinued them since the diarrhea. Thank you.
Posted Sun, 3 Dec 2017 in Digestion and Bowels
 
 
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Avoid miralax. Avoid wheat related products.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It seems that somehow you have developed malabsorption. You also need to increase total fluid (water) intake and to take plenty of ORS (oral rehydration solution) to replenish the lost fluids and salts. Avoid all wheat and related products for a couple of weeks and see if it helps. Also avoid milk products during this period if possible. Discontinue miralax as it could cause diarrhea.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor